# SDR FDEA201009303828

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 148N66605
- Condition: Dented
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LT DOOR ASSY EXTERIOR SKIN WITH DENT AT BS 1896.2 TO BS 1918, BETWEEN LT DOOR FRAME NR 6 AND NR 7 (AFT DENT) APU LT DOOR SKIN REMOVED AND REPLACED.  REFER TO SNRM N00555 (EA F-5240-142306: LEFT AND RIGHT APU DOOR RESKIN).  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
